MAUDE Adverse Event Report: STRYKER SPINE-FRANCE SLIDE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE SLIDE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48361234
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; in surgical procedure scheduled for monday (b)(6), the breakdown of the end part of occurred, the threaded end part remained inside the trial metal cage , the metal cage remained inside the intersomal space in the patient, a mechanical gripper was used for its removal, a time of 15 minutes of delay with difficult removal.Without using the trial, the physician had to use the "cage " metal trial cages present in the hospital.Disk space has been emptied and worked with tools dedicated to preparation of the disk.The trial cage is placed on the insert.The insertion was beaten with a hammer to place the cage inside the space.The insertion broke.The trial cage was removed with mechanical clamp.There were no consequences for the patient, but they lost 15 minutes for removal with a tool not dedicated to the front surgery near vases in a complex anatomy.
 
Event or Problem Description
It was reported that; in surgical procedure scheduled for monday 29 may the breakdown of the end part of occurred, the threaded end part remained inside the trial metal cage , the metal cage remained inside the intersomal space in the patient, a mechanical gripper was used for its removal, a time of 15 minutes of delay with difficult removal.Without using the trial, the physician had to use the "cage " metal trial cages present in the hospital.Disk space has been emptied and worked with tools dedicated to preparation of the disk the trial cage is placed on the insert.The insertion was beaten with a hammer to place the cage inside the space.The insertion broke.The trial cage was removed with mechanical clamp.There were no consequences for the patient, but they lost 15 minutes for removal with a tool not dedicated to the front surgery near vases in a complex anatomy.

Brand Name
SLIDE TRIAL HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6668007
Report Number0009617544-2017-00260
Device Sequence Number16389970
Product Code LXH
UDI-Device Identifier07613327269147
UDI-Public(01)07613327269147
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48361234
Device Catalogue Number48361234
Device Lot Number14H647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer05/31/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1